MathSciNet Relay Station
MathSciNet bibliographic data
MR2373542 49J40 (47J20 91B50)
Donato, Maria Bernadette; Milasi, Monica; Vitanza, Carmela An existence result of a quasi-variational inequality associated to an equilibrium problem. J. Global Optim. 40 (2008), no. 1-3, 87–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement